# SDR 97ZZZX4014

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121FC
- Make and model: Bell UH-1E
- Aircraft serial: 151858
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Bar
- Part number: 540011300009
- Condition: Bolt Failed
- Location: Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A DAILY INSPECTION OF THE HELICOPTER, 2 BOLT HEADS WERE POPPED OFF THE STABILIZER BAR MOUNTING AREA AND ALL OTHER BOLTS WERE LOOSE.  RECORDS INDICATED 110 HRS AGO, ONE BOLT WAS FOUND LOOSE ON A PREVIOUS INSPECTION.  SUBMITTER RECOMMENDS THE AN 6H BOLTS AND MS2000266 WASHERS OF THE MILITARY CONFIGURATION BE CHANGED TO THE NAS1306 BOLTS AND AN960-616 WASHERS OF THE BELL HELICOPTER CONFIGURATION.  BOLT HAS MUCH HIGHER TENSILE STRENGTH AND WASHER HAS BETTER CONTACT AREA ON BOLT HEAD.
